MAUDE Adverse Event Report: CREAGH MEDICAL FIRST CHOICE; PTA CATHETER

CREAGH MEDICAL FIRST CHOICE; PTA CATHETER
Model Number UHP7588
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Renal Failure (2041)
Date of Event 09/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports when inflating balloon to 22psi, which was the target, the balloon burst at 21 psi.There was no patient injury reported.Minor procedural delayed was report while the new device was prepped and inserted.The new device was used to complete the procedure.
 
Additional Manufacturer Narrative
While attempting to use device, pn: uhp7588, during an angioplasty procedure, the customer reported a balloon malfunction while inflating the balloon to target pressure of 22 psi, the balloon burst at 21 psi.The device, pn: uhp7588, was removed with no further issues.A new device was prepped and used to complete the procedure with minor procedural delay experienced.There was no harm to the patient reported.
 
Additional Manufacturer Narrative
Follow up report for additional information not known at the time of original report, such as, investigation type, findings, and conclusion.
 
Event or Problem Description
Follow up report for (b)(4); mfr report #: 3005994106-2022-00002.

Brand Name
FIRST CHOICE
Common Device Name
PTA CATHETER
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway, ireland
EI 
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway, ireland
EI  
Manufacturer Contact
holly ramirez
7905 golden triangle drive
eden prairie, MN 55344
MDR Report Key14118608
Report Number3005994106-2022-00002
Device Sequence Number2427623
Product Code LIT
UDI-Device Identifier08570590020259
UDI-Public08570590020259
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K102645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2024
Device Model NumberUHP7588
Device Lot Number22101856
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2022
Supplement Date Received by Manufacturer03/23/2022
Initial Report FDA Received Date04/15/2022
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age25 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American